# SDR CA990202003

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Arm
- Part number: B1901
- Condition: Worn
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND LINK ARMS, IN BUSHINGS, WORN BEYONDS LIMITS.  REPLACED WITH NEW LINK ARMS (P/N B4016).  BETA RING WAS ALSO FOUND WORN AND WAS REPLACED.
